Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Bone joint problem with severe calcium deficiency

i am a girl.i am 18 years old.i have joints problem.i am under treatment but i am feeling no improvement. doctor advised me antibiotic benzibiotic and said that i should inject this antibiotic for 25 years.i have severe calcium deficiency .what to can strong my joints.please help me.please advice me proper medicines
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have to get investigations done to know the type of arthritis you have. R -factor testing may help.And you need long treatment if it's so.
- LOw serrum calcium is one of common causes of joint pain.
-you can take tab Shellcal 500 mg twice a day for 10 days -to be continued later as per need.+ Inj. Arachitol 6 lacs weekly for 3 weeks.
- you can add Tab. combiflam twice a day after food if pain is too much.
- Start having calcium rich food like milk/milk products.,green vegetables etc.
-after pain is controlled, exercise regularly ,that suits you.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor